Advertisement

Kobojunkie

Newbie
  • Content count

    7
  • Joined

  • Last visited

  1. Quitting job due to depression

    So, you are ashamed of your current position and would like to quit it? You say you are depressed as a result of it, and would prefer to go to college to study instead? Many of the students I went to school with, had jobs on the side like the one you have now to help them bring some money in to pay bills and purchase books. When you eventually get to college, how do you intend to get money for the many little things you will need? If your depression is a result of your being ashamed of where you are now in life, my suggestion would be to get a therapist to help you work through that issue you have with shame, depression or none.
  2. Seroxat and an education

    What was your diagnosis? Why were you made to take it just for a short period?
  3. Paxil side effects

    A side-effect is simply your bodies reaction to the working of a medication. Some people experience them, some don't. If your body is the same body that was on Paxil some months ago, I don't see how you will now begin to have different side-effects from the ones you had before quitting it all together. Also, dropping one antidepressant for another is normal, particularly is the dosage is very low. I would listen to the doctor and get back on Paxil which you believe worked well for you
  4. After 2 weeks of paxil?

    LOL.... It simply means you need to get back to your doctor so your dosage can be adjusted. Antidepressants work and they are effective. The problem is a lot of people give up too easily. Go back to the doctor and tell him what is going on. He knows what to do
  5. saroxat

    Quick Tip: No two people are affected the same way by depression and there is no "one-size-fits-all" for treatment. It may take some trial and error to find the treatment that works best for you. ... NIMH https://www.nimh.nih.gov/health/topics/depression/index.shtml#part_145401 If you need to learn about the possible side effects of any medication, I suggest you research it rather than asking others what side effects they have experienced. Because no two people experience these things exactly the same way.
  6. Your doctor was right. Paxil CR is not meant to be cut in two. That is why there is no line on the pill indicating that it can be cut. Whatever problem you were having with it, you should have explained to the doctor and have him either raise the dose or lower it as needed. Why are you working on getting off the medication by the way? Why exactly do you want to get rid of the medicine? Is this approved by your doctor? Last year, I completely stopped taking Paxil in August and had no issues--- withdrawal symptoms etc. -- However, 4 months later, I was back to my pre-medication self and I was reminded of why I went on medication in the first place. So I am back on meds again, and this time, for good. If the medication is to help treat a mental illness you are dealing with, try to make certain you work with your doctor rather than assuming you know better.
  7. Extreme Fatigue and Lack of motivation are symptoms of Depression itself, not Effexor. I would ask that you go see your doctor about those symptoms so he can help you find a solution for that. https://www.nimh.nih.gov/health/topics/depression/index.shtml#part_145401 For the drowsiness, try taking your meds at night time, say 7 pm. It stays in your system as well. Only much of the drowsiness pass in the night. I am not certain if Effexor can cause brain fog(dumbness). I 've had a brain fog even before getting back on medication this time around, and Effexor hasn't done a lot to lift it. I think this is something you definitely ought to speak to your doctor about. Why pay for service and not even use it to the fullest? https://www.drugs.com/sfx/effexor-side-effects.html